Drug interactions between ibuprofen and Innohep
Interactions between your drugs
Applies to: ibuprofen and Innohep (tinzaparin)
Talk to your doctor before using tinzaparin together with ibuprofen. Combining these medications can increase the risk of bleeding complications. You may need a dose adjustment or more frequent monitoring by your doctor to safely use both medications. Call your doctor promptly if you experience any unusual bleeding or bruising, swelling, vomiting, blood in your urine or stools, headache, dizziness, or weakness during treatment with these medications. It is important to tell your doctor about all other medications you use, including vitamins and herbs. Do not stop using any medications without first talking to your doctor.
Drug and food interactions
No results found in our database - however, this does not necessarily mean no interactions exist. Always consult with your doctor or pharmacist.
Therapeutic duplication warnings
No warnings were found for your selected drugs.
Therapeutic duplication warnings are only returned when drugs within the same group exceed the recommended therapeutic duplication maximum.
Drug Interaction Classification
|No information available.|
Do not stop taking any medications without consulting your healthcare provider.